Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes rashes on the hands and how are they treated ?

sir now on my left hand skin i appear something wrong i dont know that is it allergic or bacterial problem i already appear a doctor doctor prescribe me unigal hc cream nersimon tablet but i dont feel better by using it Now what can i do? My age: 21 & male
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM.,
Allergy in left hand could be ....Allergic dermatitis..,
1) Calamine lotion apply on affected part...,morning times
2) Betamethasone and gentamycin cream ..night times..,
3) Tab..cetrizine daily for 20 days..,
o k...good luck..,
Answered: Sat, 28 Jan 2012
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
You have to explain your type of lesions.
Is it itchy reddish...?might be due to some allergy,insect bite.
Is it filled with water,pus..? due to bacterial infection.
You have to consult dermatologist for diagnosis and medical management.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor